# SDR AALA20180724004

- Difficulty date: July 22, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 52,161 hours, 26,535 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 372100002
- Part serial: 1034
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. BOTH A & B CHANNELS ON FUEL GAUGE WENT BLANK. AC RETURNED TO DFW, EMERGENCY DECLARED AND FLIGHT LANDED OVERWEIGHT AND WITHOUT INCIDENT. REPLACED FUEL QUANTITY INDICATOR PER MM 28-40-00. TEST GOOD.
